Professor of Mathematics
Mathematics Department
Daytona College of Arts & Sciences
Daytona Beach campus

Office Hours

MWF 3-4, Tues. 1-4, or by appointment


For more information on Dr. Spradlin, please visit his homepage at http://www.gregspradlin.org/.


  • Ph.D. - Doctor of Philosophy in Mathematics, University of Wisconsin System : Madison
  • M.A. - Master of Arts in Mathematics, University of Wisconsin System : Madison
  • B.S. - Bachelor of Science in Mathematics, Siena College

  • MA 243: Calculus & Analytical Geom III
  • MA 345: Differential Eq & Matrix Meth

MA006 (Intermediate Algebra)
MA111 (College Mathematics for Aviation I)
MA112 (College Mathematics for Aviation II)
MA142 (Trigonometry)
MA222 (Business Statistics)
MA241 (Calculus and Analytic Geometry I)
MA242 (Calculus and Analytic Geometry II)
MA243 (Calculus and Analytic Geometry III)
MA245 (Applied Technical Mathematics/Applied Differential Equations)
MA341 (Introduction to Mathematical Analysis)
MA345 (Differential Equations and Matrix Methods)
MA412 (Probability and Statistics)
MA432 (Linear Algebra)
MA441 (Advanced Engineering Mathematics)
MA442 (Advanced Engineering Mathematics II)
MA502 (Boundary Value Problems)
MA510 (Fundamentals of Optimization)




"Not all traces on the circle come from functions of least gradient in the disk", with Alexandru Tamasan, to appear in the Indiana University Mathematics Journal.  Accepted Nov. 4, 2013.

"Effect of variable dose rate on biologically effective dose", with Vadim Kuperman, International Journal of Radiation Biology, November 2013, Vol. 89, issue 11, pp. 889–897.

"Weierstrass traveling wave solutions for dissipative Benjamin, Bona, and Mahony (BBM) equation", with Stefan Mancas and Harihar Khanal, Journal of Mathematical Physics, Vol. 54, 2013, pp. 081502(1-15) Selected as “Editor’s Pick”.

"Use of radiation protraction to escalate biologically equivalent dose to the treatment target", with Vadim Kuperman, Medical Physics, Vol. 38, 2011, selected as “Editor’s Pick”.

"A Non-autonomous Second Order Boundary Value Problem on the Half-Line", Nonlinear Ordinary Differential Equations and Applications, Vol. 17, 2010, Issue 5, pp.639-645.

"Heteroclinic Solutions to an Asymptotically Autonomous Second Order Equation, Electronic Journal of Differential Equations, Vol. 2010(2010), No. 137, pp. 114.

"On Osgood's criterion for classical wave equations and nonlinear shallow water wave equations" (with Tim Smith), Int. Journal of Math. Analysis, Vol. 4, 2010, no. 20, 967 - 974.

"Traveling Waves for the BBM Equation with Viscosity Term", Advances and Applications in Fluid Mechanics, Vol. 5 (2009), No. 1, pp. 101-106.

"Lanchester's Equations in Three Dimensions" (with Christina Spradlin), Computers and Mathematics with Applications, Vol. 53 (2007) No.7, pp. 999-1011.

"Scattered Homoclinics to a class of time-recurrent Hamiltonian systems", ESAIM- Control, Optimisation and Calculus of Variations, Vol. 13 (2007) No. 3, pp. 528-537.

"An Elliptic Equation with no Monotonicity Condition on the Nonlinearity", ESAIM- Control, Optimisation and Calculus of Variations, Vol. 12 (2006) No. 4, pp. 768-794.

"Interacting Near-Solutions to a Hamiltonian System", Calculus of Variations and Partial Differential Equations, Vol. 22 pp. 447-465 (2005).

"Existence of solutions to a Hamiltonian system without convexity condition on the nonlinearity", Electron. J. Diff. Eqns., Vol. 2004(2004), No. 21, pp. 1-13.

"Interfering solutions of a nonhomogeneous Hamiltonian system," Electronic Journal of Differential Equations Vol. 2001(2001), No. 47, pp. 1-10.

"An elliptic equation with spike solutions concentrating at local minima of the Laplacian of the potential," Electronic Journal of Differential Equations Vol. 2000(2000), No. 32, pp. 1-14.

'An Elliptic Partial Differential Equation with a Symmetrical Almost Periodic Term,' Calculus of Variations and Partial Differential Equations 9, pp. 233-247 (1999).

'A Singularly Perturbed Elliptic Partial Differential Equation with an Almost Periodic Term,' Calculus of Variations and Partial Differential Equations 9, pp. 207-232 (1999).

'A Perturbation of a Periodic Hamiltonian System,' Nonlinear Analysis, Theory, Methods, & Applications, 38 (8) (1999) pp. 1003-1022

'A Hamiltonian System with an Even Term,' Topological Methods in Nonlinear Analysis, 10.1, 1997, pp. 93-106.

'An Almost Periodic Function of Several Variables with no Local Minimum,' Rendiconti dell'Instituto di Matematica dell'University di Trieste, 28 (1996), no. 1-2, pp. 371-381.

August 2014-present Professor, Department of Mathematics, Embry-Riddle Aeronautical University, Daytona Beach, Florida
August 2006-August 2014 Associate Professor, Department of Mathematics, Embry-Riddle Aeronautical University, Daytona Beach, Florida
June 2000-August 2006  Assistant Professor, Department of Computing and Mathematics/Department of Mathematics, Embry-Riddle Aeronautical University, Daytona Beach, Florida
1998-2000  Davies Fellow, National Research Council Research Associateship Program, Department of Mathematics, United States Military Academy, West Point, New York / Army Research Lab, Aberdeen Proving Ground, Maryland
1995-1998  Visiting Research Assistant Professor, Department of Mathematics, University of California-Davis